| Model Number |
APYX-ONE |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A female patient experienced a burn to their neck in which renuvion was used as part of the overall surgical procedure.
Additional Manufacturer Narrative
The patient received a 2rd degree burn on her neck.Temporary and/or permanent injury as a result of a burn is a known potential complication for this technology and treatment.